# SDR CA130802002

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 66,924 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pulley
- Part number: D3217016020200
- Condition: Sheared
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE C-CHECK MAINTENANCE, THE RT MLG FREE FALL CABLE PULLEY WAS FOUND WITH THE SHEAR PIN SHEARED.  REF IPC 32-33-03-32, ITEM 40.  THE PIN WAS REPLACED IAW AMM 32-33-17-350-001A.
